Alert archive / Colorado / Red Flag Warnings in 2025

Red Flag Warning 39, NWS Pueblo, CO

August 8, 20257 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Aug 8, 2025, 1:22 AM MDT for 7 counties in Colorado. It took effect at Aug 9, 2025, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 8, 2025, 1:22 AM MDT (07:22 UTC)
In effect from
Aug 9, 2025, 11:00 AM MDT
Expired
Aug 9, 2025, 8:00 PM MDT
In force
9 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Lake County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 176 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 7.4 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2025-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2025-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5132 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

676 
WWUS85 KPUB 080722
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
122 AM MDT Fri Aug 8 2025

COZ220-224-090000-
/O.UPG.KPUB.FW.A.0031.250809T1700Z-250810T0200Z/
/O.NEW.KPUB.FW.W.0039.250809T1700Z-250810T0200Z/
/O.CON.KPUB.FW.W.0038.250808T1700Z-250809T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
122 AM MDT Fri Aug 8 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 220 AND 224...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
220 AND 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 8 PM MDT Saturday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zones 220 and 224.

* TIMING...For the first Red Flag Warning, from 11 AM this 
  morning to 8 PM MDT this evening. For the second Red Flag 
  Warning, from 11 AM to 8 PM MDT Saturday.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-090000-
/O.CON.KPUB.FW.W.0038.250808T1700Z-250809T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
122 AM MDT Fri Aug 8 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 222...

* AFFECTED AREA...Fire Weather Zone 222.

* TIMING...From 11 AM this morning to 8 PM MDT this evening.

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
152 
WWUS85 KPUB 082012
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
212 PM MDT Fri Aug 8 2025

COZ220-224-091215-
/O.CON.KPUB.FW.W.0038.000000T0000Z-250809T0200Z/
/O.CON.KPUB.FW.W.0039.250809T1700Z-250810T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
212 PM MDT Fri Aug 8 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
220 AND 224...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 220 AND 224...

* AFFECTED AREA...Fire Weather Zones 220 and 224.

* TIMING...For the first Red Flag Warning, until 8 PM MDT this 
  evening. For the second Red Flag Warning, from 11 AM to 8 PM 
  MDT Saturday.

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-090200-
/O.CON.KPUB.FW.W.0038.000000T0000Z-250809T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
212 PM MDT Fri Aug 8 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
222...

* AFFECTED AREA...Fire Weather Zone 222.

* TIMING...Until 8 PM MDT this evening.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
601 
WWUS85 KPUB 090151
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
751 PM MDT Fri Aug 8 2025

COZ220-224-091800-
/O.EXP.KPUB.FW.W.0038.000000T0000Z-250809T0200Z/
/O.CON.KPUB.FW.W.0039.250809T1700Z-250810T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
751 PM MDT Fri Aug 8 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 220 AND 224...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
220 AND 224...

* AFFECTED AREA...Fire Weather Zones 220 and 224.

* TIMING...From 11 AM to 8 PM MDT Saturday.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-090300-
/O.EXP.KPUB.FW.W.0038.000000T0000Z-250809T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
751 PM MDT Fri Aug 8 2025

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 222...

The threat has ended this evening.

$$
874 
WWUS85 KPUB 091019
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
419 AM MDT Sat Aug 9 2025

COZ220-224-100200-
/O.CON.KPUB.FW.W.0039.250809T1700Z-250810T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
419 AM MDT Sat Aug 9 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 220 AND 224...

* AFFECTED AREA...Fire Weather Zones 220 and 224.

* TIMING...From 11 AM this morning to 8 PM MDT this evening.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
605 
WWUS85 KPUB 092003
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
203 PM MDT Sat Aug 9 2025

COZ220-224-100200-
/O.CON.KPUB.FW.W.0039.000000T0000Z-250810T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
203 PM MDT Sat Aug 9 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
220 AND 224...

* AFFECTED AREA...Fire Weather Zones 220 and 224.

* TIMING...Until 8 PM MDT this evening.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
647 
WWUS85 KPUB 100149
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
749 PM MDT Sat Aug 9 2025

COZ220-224-100300-
/O.EXP.KPUB.FW.W.0039.000000T0000Z-250810T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
749 PM MDT Sat Aug 9 2025

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
220 AND 224...

Winds have eased as temperatures are starting to cool and humidity
recovers. Therefore the Red Flag Warning has been allowed to
expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Aug 7, 11:05 PM MDT, 2 hours 17 minutes earlier. Its key messages:

  • Very hot today and tomorrow.
  • Fire weather concerns today and tomorrow.
Area forecast discussion, Aug 7, 11:05 PM MDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1105 PM MDT Thu Aug 7 2025

.KEY MESSAGES...

- Very hot today and tomorrow.

- Fire weather concerns today and tomorrow.

&&

.UPDATE...
Issued at 755 PM MDT Thu Aug 7 2025

Quick update to the forecast database for expiration of the Red
Flag Warning for today, expiration of the Heat Advisory for
today, and for the issuance of a Fire Weather Watch for Fire
Zones 220 and 224 for Saturday morning through Saturday evening.
Incorporated latest obs data and hi-res guidance. Rest of
forecast remains valid, with another very hot and dry day in
store for the region tomorrow. Moore

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 219 PM MDT Thu Aug 7 2025

Temperatures early this afternoon were already in the 100s over most
of the lower Ark Rvr valley over the plains. with 90s over most
other region of the plains. Valleys were in he 70s and 80s. A few
showers were noted over the region, mainly across the Raton Mesa and
the La Garitas.

For the rest of today, no significant changes from earlier fcst as
temps will be well into the lower 100s across a good part of the
plains with highs pushing 90 over the San Luis valley. Winds over
the region were noticeably stronger as measured synoptic winds over
the CONTDVD were gusting in the 45 to 60 mph range. Winds on the
plains were gusty in places with 20 to 30 mph winds up in the El
Paso county region and over the far eastern plains. Mtn areas were
near red flag criteria most places (winds are meeting criteria but
RH values were still in the 15 to 20 percent range. As the day
progresses winds are anticipated to keep up and RH values will
continue to lower as dryer air advects into the region. Heat
advisories remain in effect for the urban areas and lower Ark River
valley in the plains. Showers today will generally be high based with
little if any rainfall reaching the ground. Some localized strong
gusty winds can't be ruled out.

Tomorrow, it temps look identical to today but winds are expected to
be a few miles per hour higher. Red Flag conditions will continue
over parts of the region tomorrow. Note that even meteorological
conditions for extreme fire behavior will occur nearly all areas,
Fuels are not conducive, and thus red flag warnings are only in
effect for certain areas (Teller county is an area where it will be
hot and dry today and tomorrow, but Fuels are not conducive for fire
spread, and thus not red flag warnings). With hot temperatures
continuing over the plains, heat advisories will continue over the
urban areas and lower Ark Rvr valley area of the plains. Similar to
today, isolated high based showers will be possible once gain for
tomorrow. \/Hodanish

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 219 PM MDT Thu Aug 7 2025

Friday night-Monday...Models remain consistent with a pattern
change as passing Northern Tier wave Friday night, and secondary
energy digging across the Northern Rockies Saturday night into
Sunday morning develops a cooler northwest flow pattern, as
upper level ridging builds back across the Desert Southwest and
into the Great Basin through early next week. Saturday will
feature cooler and moist upslope flow across eastern Colorado,
supporting temperatures some 5-15F cooler than Friday and
chances of afternoon and evening showers and storms over and
near the higher terrain into the southeast plains. Further west,
the drier and warmer airmass will remain, with a few isolated
high based storms expected along with temperatures only slightly
cooler than Friday. The drier and breezy conditions will
support critical fire weather conditions across the Central Mtns
and into the San Luis Valley once again on Saturday, and will
likely need a Fire Wx Watch for these areas with the next
forecast. The secondary energy digging across the Northern
Rockies Saturday night will bring in the coolest temperatures of
the week for Sunday and Monday, with continued daily chances of
showers and storms, with the best coverage across the Eastern
Mtns and plains on Sunday.

Tuesday-Thursday...Upper ridging progged to build back and flatten
across the Rockies once again, with temperatures warming back to
above seasonal levels areawide. Ensemble data supports drier air with
PWATs below normal across the area through the middle of week with a
slow increase in available moisture and daily shower and storm chances
into the end of the next work week.

&&

.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1104 PM MDT Thu Aug 7 2025

VFR conditions are expected at KALS, KCOS, and KPUB through 24
hours.  Winds will decrease overnight as mid-level clouds begin to
move in across the area. For Friday, generally dry conditions with
hot temperatures across the region. Gusty west winds around 25 knots
or so set in over all three terminals, and there is a very low
chance for showers and virga late afternoon into early evening,
though the coverage looks too isolated to include any precipitation
in the TAFs at this time. Near the end of this forecast period,
around 03-05Z or so, a front will move in from the north to both
KCOS and KPUB, with gusty winds out of the north 25 knots or so.

&&

.CLIMATE...
Issued at 219 PM MDT Thu Aug 7 2025

Records for          Today        Tomorrow
             ALS:   90F (1977),  88F (2000)
             COS:   97F (1980),  96F (1969)
             PUB:  104F (1995), 104F (1969)

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM to 8 PM MDT Friday for COZ220-222-
224.
Fire Weather Watch from Saturday morning through Saturday
evening for COZ220-224.
Heat Advisory from 11 AM to 8 PM MDT Friday for COZ083>086-089-
093-097-098.

&&

UPDATE...MOORE
SHORT TERM...HODANISH
LONG TERM...MW
AVIATION...GARBEROGLIO
CLIMATE...MW
Hazardous weather outlook, Aug 7, 9:56 PM MDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
956 PM MDT Thu Aug 7 2025

COZ058>089-093>099-081300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
956 PM MDT Thu Aug 7 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Hot, mainly dry and breezy weather continues through the day
Friday, with A Heat Advisory in effect Friday from 11 am to 8 pm
for El Paso, eastern Fremont, and Pueblo counties. Those prone to
heat illness should limit time outdoors. Drink plenty of fluids
to stay hydrated, wear lightweight, light-colored, and loose
clothing and never leave children or pets unattended in vehicles.
A Red Flag Warning is also in effect Friday across the Central
Mountains into the San Luis Valley. Please avoid activities which
could start a fire.

A few isolated high based afternoon and evening showers and
storms will be possible again on Friday, mainly over the higher
terrain.

A cold front will move across Eastern Colorado late Friday, which
will bring in cooler temperatures and better chances of daily showers
and thunderstorms for the weekend and into early next week, especially
across the Eastern mountains and plains.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed tonight.

27

In the hours before

Special weather statement, Aug 7, 8:57 PM MDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
857 PM MDT Thu Aug 7 2025

COZ099-080345-
Springfield Vicinity/Baca County CO-
857 PM MDT Thu Aug 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BACA COUNTY THROUGH
945 PM MDT...

At 856 PM MDT, Doppler radar was tracking a strong thunderstorm near
Two Buttes Reservoir, or 10 miles north of Springfield, moving east
at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Walsh, Vilas, Two Buttes, and Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3751 10275 3764 10267 3761 10208 3719 10224
TIME...MOT...LOC 0256Z 288DEG 29KT 3756 10264

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Moore

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:19 PM MDTSpecial Weather StatementPUBOtero41 min
Aug 7, 7:16 PM MDTSpecial Weather StatementPUBBent44 min
Aug 7, 7:53 PM MDTFire Weather WatchPUBAlamosa, Chaffee, Conejos, Costilla, Lake, Rio Grande and 1 more5 hr
Aug 7, 8:57 PM MDTSpecial Weather StatementPUBBaca48 min
Aug 8, 3:40 PM MDTSpecial Weather StatementPUBPueblo35 min
Aug 8, 4:23 PM MDTSpecial Weather StatementPUBLas Animas37 min
Aug 8, 4:58 PM MDTSpecial Weather StatementPUBBaca32 min

Nearby

Red Flag Warnings in Colorado, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.